# SDR SWAA2020040335076

- Difficulty date: March 30, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 47,568 hours, 28,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLASHLIGHT AFT GALLEY INOP OK TO CONT PER MEL 25-12-01 SP 1B TRACKING # 35103 / R&R AFT FLIGHT ATTENDANT FLASH LIGHT BATTERY PER 'SIP'. CLEARING # 35110
